# SDR SWIA202161601

- Difficulty date: August 9, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 272007
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LH AILERON OTBD PCU AT LINK ATTACHMENT POINT      (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED LH OUTBOARD AILERON PCU WITH SERVICABLE PART AS PER CRJ 200 AMM 27-14-01-000-801 AND CRJ 200 AMM 27-14-01-400-801 CALIBRATED TOOL USED TUC4822  NEXT CAL DUE 30 JUN22. COMPLIED WITH ATTACHED TASK CARD 27-900-1002-SKY.
